The optimal linear income tax revisited


Hellwig, Martin


DOI: https://doi.org/10.1016/0047-2727(86)90016-2
URL: https://www.sciencedirect.com/science/article/pii/...
Document Type: Article
Year of publication: 1986
The title of a journal, publication series: Journal of Public Economics
Volume: 31
Issue number: 2
Page range: 163-179
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0047-2727 , 1879-2316
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Hellwig, Martin (1986) The optimal linear income tax revisited. Journal of Public Economics Amsterdam [u.a.] 31 2 163-179 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item